# SDR DALA2014090204881

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 89,014 hours, 43,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Loose
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR INOPERATIVE,  WILL NOT OPEN FULLY.  FOUND GUIDE ARM HARDWARE LOOSE. TIGHTENED HARDWARE,  DOOR OPS NORMALLY.  CHECKED DOOR RIGGING IAW AMM 52-11-00.
